Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 76, NWS Albany, NY

June 16, 2008Columbia County, Greene County, Rensselaer County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Jun 16, 2008, 4:09 PM EDT for Columbia County, Greene County, Rensselaer County, New York; Berkshire County, Massachusetts. It was in force for 66 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2008, 4:09 PM EDT (20:09 UTC)
Expired
Jun 16, 2008, 5:15 PM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Berkshire County, MA, Columbia County, NY, Greene County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 77 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:15 PM EDTHAIL 0.75Kinderhook, NY
Jun 16, 4:15 PM EDTHAIL 0.88Kinderhook, NY
Jun 16, 5:00 PM EDTHAIL 0.88Lenox Dale, MA
Jun 16, 5:01 PM EDTTSTM WND DMG2 E Nassau, NY2+ TREES, LIMBS, AND WIRES DOWN
Jun 16, 5:16 PM EDTHAIL 1Lee, MA
Jun 16, 5:16 PM EDTHAIL 1Lenox Dale, MA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 11:28 AM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
203 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 162009
SVRALY
MAC003-NYC021-039-083-162115-
/O.NEW.KALY.SV.W.0076.080616T2009Z-080616T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
409 PM EDT MON JUN 16 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  GREENE COUNTY IN EAST CENTRAL NEW YORK...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...

* UNTIL 515 PM EDT

* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VALATIE...OR NEAR CHATHAM...AND MOVING EAST AT 23 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHATHAM BY 415 PM EDT...
  AUSTERLITZ BY 430 PM EDT...
  NEW LEBANON BY 440 PM EDT...
  LENOX AND PITTSFIELD BY 455 PM EDT...
  LEE BY 500 PM EDT...
  BECKET BY 515 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.

LAT...LON 4238 7300 4237 7306 4233 7305 4231 7303
      4231 7300 4217 7301 4216 7302 4226 7387
      4250 7372 4254 7338 4248 7298
TIME...MOT...LOC 2009Z 276DEG 20KT 4240 7363

$$
GJM/VTK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:00 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 16, 3:00 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
300 PM EDT MON JUN 16 2008

.SYNOPSIS...
A DISTURBANCE MOVING ACROSS CANADA WILL BRING A COLD FRONT THROUGH
THE REGION LATE THIS AFTERNOON AND THIS EVENING. FREQUENT SHOWERS
AND THUNDERSTORMS WILL OCCUR IN THE WARM AIR MASS AHEAD OF AND ALONG
THE FRONT. BEHIND THE FRONT...A COOL AND UNSETTLED PATTERN WILL
SETTLE OVER OUR REGION THROUGH THE MIDDLE OF THE WEEK...AS LOW
PRESSURE ALOFT BRINGS CLOUDS AND SCATTERED SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE THUNDERSTORM WATCH NUMBER 500 HAS BEEN ISSUED FOR THE ENTIRE
COUNTY WARNING AREA THROUGH 700 PM THIS EVENING. WIND DAMAGE AND
LARGE HAIL ARE THE PRIMARY THREATS....BUT THUS FAR ONLY LARGE HAIL
HAS BEEN REPORTED. ATMOSPHERE IS ESPECIALLY CONDUSIVE TO PRODUCING
LARGE AMOUNTS OF HAIL UP TO 1 OR 1.25 INCHES IN SIZE.

SEVERE WEATHER ALREADY ONGOING ACROSS THE NORTHWEST PART OF THE
FORECAST AREA AND WILL SLOWLY TRANSITION TO THE SOUTH AND EAST
ACROSS THE ENTIRE COUNTY WARNING AREA DURING THE REST OF THE
AFTERNOON.

AN 1800 UTC BALLOON LAUNCH WAS PERFORMED AND WILL SOON BE AVAILABLE.

AFTER AROUND 01Z-03Z TONIGHT...THE SEVERE WEATHER THREAT WILL BE
OVER...BUT NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL
CONTINUE THROUGH THE NIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
BEHIND THE COLD FRONT AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL
BE OVER THE REGION AS UPPER LEVEL TROFINESS AND COLD POOL ALOFT
KEEPS THE REGION GENERALLY MOSTLY CLOUDY WITH SOME SHOWERS AND TEMPS
BELOW NORMAL.

SHOWERS WILL FEATURE A DIURNAL VARIATION WITH THE BEST CHANCE EACH
AFTERNOON AND EVENING. THUNDER IS ALSO POSSIBLE WITH THE SHOWERS
DURING THE AFTERNOON AND EARLY EVENING HOURS.

&&

.LONG TERM /12Z THURSDAY THROUGH MONDAY/...
A LOW PRESSURE SYSTEM JUST ABOUT VERTICALLY STACKED WILL BRING
UNSETTLED WEATHER TO THE REGION FOR THE LONG TERM FORECAST PERIOD.
A H500 TROUGH WILL SETUP ACROSS THE ESTERN PORTION OF THE US AS A
HIGH PRESSURE SYSTEM BUILDS ACROSS THE WEST.  WILL INCLUDE A
CHANCE/SLIGHT CHANCE OF SHOWERS FOR THE EXTENDED PERIOD.
TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL FROM THURSDAY THROUGH
SATURDAY.

&&

.AVIATION /18Z MONDAY THROUGH FRIDAY/...
ERN NY TERMINALS ARE IN A SEVERE THUNDERSTORM BOX UNTIL 2300 UTC.  A
COLD FRONT AND ITS ASSOCIATED SHORTWAVE ENERGY WILL CONTINUE TO
TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS WITH APPRECIABLE
INSTABILITY AND MOISTURE IN PLACE.  LOW AND MID LEVEL LAPSE RATES
WILL ALSO CONTINUE TO STEEPEN.  ANOTHER DISTURBANCE MAY CONTINUE
SHOWERS AND THUNDERSTORMS ESPECIALLY FROM KALB SOUTH TO KPOU BTWN
0000-1200 UTC/TUE.

WE ARE THINKING THE BEST CHANCE FOR THUNDERSTORMS TO REACH KGFL AND
KALB WILL BE BETWEEN 1900 UTC AND 2100 UTC WITH MVFR/IFR CIGS AND
VSBYS.  THERE MAYBE TSRA/S THEREAFTER...BUT WE WILL COVER IT WITH
VCTS/S FOR NOW.  CONDITIONS WILL IMPROVE TO VFR LEVELS TOWARDS 0400
UTC/MIDNIGHT.  SOME IFR FOG IS POSSIBLE AT KGFL AFTER 0600 UTC WITH
CLEARING SKIES AND LITTLE WIND.

KPOU...A LINE OF TSRAS WILL LIKELY REACH THE TERMINAL BETWEEN
2100-2300 UTC.  IFR CONDITIONS ARE POSSIBLE WITHIN THUNDERSTORMS. WE
THINK SOME SHOWERS AND THUNDERSTORMS MAY CONTINUE UP TO MIDNIGHT.
ADDITIONAL IFR CONDITIONS MAY LINGER. CONDITIONS MAY IMPROVE TO VFR
LEVELS IN THE 0300 UTC-0600 UTC.

THE WINDS TODAY WILL BE S/SW AROUND 10 KTS WITH SOME GUSTS TO 40 KTS
OR GREATER IN ANY CONVECTION PRIOR 0000 UTC.  THE WINDS WILL GO
LIGHT TO CALM OVERNIGHT...AND WILL INCREASE FROM THE SW TO W AT
10-15 KTS AFTER 1200 UTC.

OUTLOOK...
TUE-FRI...UNSETTLED. MAINLY VFR...WITH MVFR...IN SCT SHWRS/TSTMS.

&&

.FIRE WEATHER...
WET FLAG CONDITIONS WILL CONTINUE THORUGH THIS EVENING WITH SHOWERS
AND YHUNDERSTORMS LIKELY ALONG AND AHEAD OF A COLD FRONT MOVING
ACROSS THE REGION.

THE RELATIVE HUMIDITY WILL RISE FROM 50 PERCENT THIS TO NEAR 100
PERCENT TONIGHT...THEN FALL TO AROUND 50 PERCENT TUESDAY AFTERNOON.

WINDS WILL BE SOUTH TO SOUTHWEST AROUND 10 MPH INTO THIS
EVENING...THEN SHIFT TO THE WEST/NORTHWEST LATER TONIGHT AFTER THE
FRONT PASSES THROUGH. WINDS TUESDAY WILL BE 15 TO 20 MPH AND GUSTS
UP TO 25 OR 30 MPH DURING THE MID AFTERNOON.

&&

.HYDROLOGY...
THE COLD FRONT MOVING THROUGH REGION THIS EVENING WILL BRING
SCATTERED THUNDERSTORMS TO THE ALBANY HYDROLOGIC SERVICE AREA.
ALTHOUGH THERE WILL BE LOCALLY HEAVY DOWNPOURS...THEY ARE NOT
EXPECTED TO PERSIST LONG ENOUGH TO CAUSE WIDESPREAD FLOODING
PROBLEMS. SOME LOCAL URBAN...POOR DRAINAGE AND SMALL STREAM FLOODING
IS POSSIBLE WHERE THE HEAVIER DOWNPOURS OCCUR.

MORE SHOWERS OR THUNDERSTORMS ARE POSSIBLE AGAIN TOMORROW
AFTERNOON...BUT AGAIN...THEY ARE EXPECTED TO BE ISOLATED IN COVERAGE
AND ARE NOT EXPECTED TO CAUSE FLOODING PROBLEMS ALTHOUGH A FEW HEAVY
SHOWERS ARE POSSIBLE. TOTAL BASIN AVERAGE RAINFALL FOR THE NEXT 5
DAYS IS FORECAST TO BE BETWEEN ONE HALF AND ONE INCH. LARGER RIVERS
WILL SEE MINOR CHANGES IN STAGE. SMALL CREEKS WILL SEE SOME SHARP
RISES WHERE THUNDERSTORMS PRODUCE HEAVY DOWNPOURS.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...MAGLARAS/WASULA/FRUGIS
SHORT TERM...NAS
LONG TERM...RCK
AVIATION...WASULA
FIRE WEATHER...RCK
HYDROLOGY...SND
Hazardous weather outlook, Jun 16, 11:52 AM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1152 AM EDT MON JUN 16 2008

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-171600-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1152 AM EDT MON JUN 16 2008

...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS ON TUESDAY
AFTERNOON WITH SMALL HAIL POSSIBLE WITH ANY THUNDERSTORMS DUE TO
VERY COLD AIR ALOFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF THE SKYWARN SPOTTER NETWORK IS REQUESTED FOR ALL
COUNTIES IN THE ALBANY COUNTY WARNING AREA FOR THE PERIOD BETWEEN
100 PM AND 700 PM.

In the hours before

Local storm report, Jun 16, 3:37 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
337 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             GLENMONT                42.60N 73.77W
06/16/2008  E1.00 INCH       ALBANY             NY   PUBLIC

&&

ROKEEFE
Local storm report, Jun 16, 3:42 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
342 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HEAVY RAIN       EAST GREENBUSH          42.59N 73.70W
06/16/2008  M1.00 INCH       RENSSELAER         NY   TRAINED SPOTTER

            IN 25 MINUTES.

&&

ROKEEFE
Local storm report, Jun 16, 3:48 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             GUILDERLAND             42.70N 73.89W
06/16/2008  M2.00 INCH       ALBANY             NY   TRAINED SPOTTER

&&

ROKEEFE
Local storm report, Jun 16, 3:55 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
355 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             NORTH GREENBUSH         42.67N 73.66W
06/16/2008  M0.88 INCH       RENSSELAER         NY   TRAINED SPOTTER

0349 PM     HAIL             HANNACROIX              42.43N 73.81W
06/16/2008  E1.75 INCH       GREENE             NY   PUBLIC

&&

ROKEEFE
Special weather statement, Jun 16, 3:58 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
358 PM EDT MON JUN 16 2008

NYZ042-043-162030-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-
358 PM EDT MON JUN 16 2008

...A STRONG THUNDERSTORM IN WARREN AND WASHINGTON COUNTIES...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR HAGUE...OR ABOUT 13 MILES NORTHWEST OF WHITEHALL...AND
MOVING EAST AT 38 MPH.

THE THUNDERSTORM WILL BE NEAR...
GLENBURNIE...OTTENBURGS RAMP...6 MILES NORTH OF CLEMONS AND 6 MILES
NORTH OF DRESDEN CENTER BY 405 PM EDT
PUTNAM STATION AND PUTNAM BY 410 PM EDT

IF ON OR NEAR LAKE GEORGE GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

SNYDER
Local storm report, Jun 16, 4:01 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
401 PM EDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             KINDERHOOK              42.39N 73.70W
06/16/2008  M1.00 INCH       COLUMBIA           NY   TRAINED SPOTTER

&&

ROKEEFE

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 1:43 PM EDTSevere Thunderstorm WarningALYMontgomery, Schoharie62 min
Jun 16, 1:50 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer55 min
Jun 16, 2:01 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga59 min
Jun 16, 2:07 PM EDTSevere Thunderstorm WarningALYAlbany, Montgomery, Schenectady, Schoharie38 min
Jun 16, 2:31 PM EDTSevere Thunderstorm WarningALYSchoharie59 min
Jun 16, 2:48 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady57 min
Jun 16, 3:11 PM EDTAreal Flood AdvisoryALYAlbany, Saratoga, Schenectady70 min
Jun 16, 3:17 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer58 min
Jun 16, 3:35 PM EDTAreal Flood AdvisoryALYColumbia, Rensselaer95 min
Jun 16, 3:44 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Washington61 min
Jun 16, 3:59 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer61 min
Jun 16, 4:04 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster56 min
Jun 16, 4:26 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Jun 16, 4:45 PM EDTAreal Flood AdvisoryALYUlster3 hr
Jun 16, 4:53 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster67 min
Jun 16, 4:55 PM EDTSevere Thunderstorm WarningALYHerkimer, Montgomery, Schoharie50 min
Jun 16, 5:12 PM EDTSevere Thunderstorm WarningALYColumbia63 min
Jun 16, 5:26 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie48 min
Jun 16, 5:29 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess3 hr
Jun 16, 5:31 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster59 min
Jun 16, 5:48 PM EDTTornado WarningALYDutchess42 min
Jun 16, 6:18 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster57 min
Jun 16, 6:49 PM EDTAreal Flood AdvisoryALYDutchess3 hr
Jun 16, 4:01 PM EDTAreal Flood AdvisoryALYBerkshire2 hr
Jun 16, 4:37 PM EDTAreal Flood AdvisoryALYBerkshire3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2008Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.